Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1832840, 8 pages
http://dx.doi.org/10.1155/2016/1832840
Research Article

Hausdorff Dimension of a Random Attractor for Stochastic Boussinesq Equations with Double Multiplicative White Noises

1School of Mathematics and Statistics, Shaoguan University, Shaoguan 512005, China
2School of Mathematics and Statistics, Yunnan University, Yunnan 650091, China
3Department of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

Received 24 January 2016; Revised 27 April 2016; Accepted 28 April 2016

Academic Editor: Maria Alessandra Ragusa

Copyright © 2016 Yin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the existence of random attractor for stochastic Boussinesq equations driven by multiplicative white noises in both the velocity and temperature equations and estimates the Hausdorff dimension of the random attractor.